MAUDE Adverse Event Report: D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV EVA, COMBINED MACHINE INCLUDING LASER (SMA CONNECTOR)

D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV EVA, COMBINED MACHINE INCLUDING LASER (SMA CONNECTOR)
Model Number 8000.COM05
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/26/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer ((b)(4) details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2017.This can be caused when the wastebag is not connected during priming and you try to close the exit by hand.In this case during surgery, probably the motor inside the pump is broken and needs to be replaced (pumpmodule).Investigation showed that this is a breakage in the cable.It has been adapted in the re-design.During the retrospective review, as this motor failure required a replacement and happened during surgery, we assume it caused long delay in surgery.Hence it is reportable.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
A report has been received of an incident that occurred in iran.The following has been reported: "pump 160 error." a sample is available for evaluation.There is no further information and all has been disclosed.

Brand Name
EVA, COMBINED MACHINE INCLUDING LASER (SMA CONNECTOR)
Common Device Name
EVA, COMBINED MACHINE INCLUDING LASER (SMA CONNECTOR)
Manufacturer (Section D)
D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV
scheijdelveweg 2
zuidland, netherlands 3214 VN
NL  3214 VN
MDR Report Key7284153
Report Number1222074-2018-00039
Device Sequence Number19126998
Product Code HQC
UDI-Device Identifier08717872002910
UDI-Public08717872002910
Combination Product (Y/N)N
Initial Reporter CountryIR
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 11/26/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number8000.COM05
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2014
Initial Report FDA Received Date02/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1